Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Weakness, concentration lapse, nervousness, hair loss, knee pain. Masturbation addict. How can I regain strength?

I m 25, i practiced masturbation for the past 7 years, approximately two days a week, twice/three times a night(which makes 2*3=6 times a week). I started realising that there s something going wrong in my body( Weakened body, reduced presence of mind, nervousness even while sitting without any physical work, Losing hair, Knee pain , semen leakage during sleep) and knowing the reason i couldn t stop continuing the masturbation neither the semen leakage. Please advice my how to regain my lost strength,Presence of mind (by medicine/food) and how to stop masturbation and semen leakage during sleep.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

You need not stop masturbation and there is no relation between your problems and masturbation. Get yourself examined by your doctor to arrive at the exact cause of those problems you are facing.

Continue to ask further queries.
Hope this helps.
Take care.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor